# SDR 20000828SH021

- Difficulty date: July 27, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N152C
- Make and model: Beech B200
- Aircraft serial: BB1132
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 1008
- Condition: Failed
- Location: Center Fuselage
- Part time: 305 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AGC, AIRCRAFT DEPARTED, UPON RETRACTION, FLIGHT CREW NOTICED GEAR OPERATION SOUNDED SLUGGISH.  APPROX HALF WAY UP ON RETRACTION, THE GEAR STOPPED FOR A SECOND OR SO, THEN CONTINUED TO RETRACT.  PILOTS NOTICED A RED LIGHT IN THE GEAR HANDLE.  CREW SELECTED GEAR DOWN, GOT 3 GREEN LIGHTS AND LANDED ACFT BACK AT AGC.  AFTER JACKING ACFT IN HANGAR, RETRACTED GEAR 24 TIMES WITHOUT FAILURE.  REPLACED GEAR MOTOR.  THERE WAS A SLIGHT DIFFERENCE IN THE SPEED OF THE NEW GEAR MOTOR.  NO EVIDENCE OF MECHANICAL BINDING IN SYSTEM.  FAILED MOTOR WAS O/H.  (X)
